# SDR BJ3RE000005

- Difficulty date: May 17, 2000
- Submitted: May 19, 2000
- Operation: General aviation
- Aircraft: N117NJ
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636168
- Aircraft time: 679 hours
- Engine: Lyc TIO540AE2A
- Engine time: 118 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Baffle
- Part number: LW13383
- Condition: Elongated
- Location: Rivet Holes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RECEIPT OF A THIRD NEW BAFFLE, IT WAS DERIVETED TO CHECK FOR DEFECTIVE HOLES LIKE THE PREVIOUS UNITS.  THIS IS ALSO OF THE NEW (5 RIVETS PER SIDE) DESIGN.  SUBMITTER STATED THE HOLES ARE ELONGATED, OVERSIZED, AND NO LONGER SUITABLE FOR THE MS20470AD4-4 RIVETS CALLED FOR.  (X)
